# SDR 96ZZZX3813

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5296
- Make and model: Scwzer G164A
- Aircraft serial: 580
- Engine: Pwa R985AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Head Leakage
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER LAST 200 HOURS, CYLINDER HEAD SEPARATED ON 3 CYLINDERS IN FLIGHT OR ON TAKEOFF.  THE 4TH CYLINDER HAD STAINS AND LEAKAGE AND REMOVED BEFORE FAILURES, BUT WAS NOT BETWEEN NR 2 AND NR 3 FIN PER AD 78-08-07.  IT WAS LEAKING BETWEEN TOP STEEL FIN AND NR 1 ALUMINUM FIN.  NONE OF FAILED CYLINDERS SHOWED LEAKAGE PRIOR TO FAILURE.
